# SDR QXEA2014121001037

- Difficulty date: December 2, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 32,448 hours, 33,791 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 156
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DETECTED AT ATTACH ANGLE, BS 156 STRINGER 24L.  REMOVED AND REPLACED THE ATTACH ANGLE IAW SRM 51-42-05, DWG 85328118 & SRM 51-42-05.
